Duke Mathematical Journal

Degenerations of mixed Hodge structure

Gregory J. Pearlstein

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We extend certain aspects of C. Simpson's correspondence between harmonic metrics and variations of Hodge structure to the category of complex variations of mixed Hodge structure, and we prove an analog of W. Schmid's nilpotent orbit theorem for admissible variations of graded-polarized mixed Hodge structure $\mathscr {V} \Delta\sp \ast$.

Article information

Source
Duke Math. J., Volume 110, Number 2 (2001), 217-251.

Dates
First available in Project Euclid: 18 June 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1087574856

Digital Object Identifier
doi:10.1215/S0012-7094-01-11022-3

Mathematical Reviews number (MathSciNet)
MR1865240

Zentralblatt MATH identifier
1092.14018

Subjects
Primary: 14D07: Variation of Hodge structures [See also 32G20]
Secondary: 32G20: Period matrices, variation of Hodge structure; degenerations [See also 14D05, 14D07, 14K30]

Citation

Pearlstein, Gregory J. Degenerations of mixed Hodge structure. Duke Math. J. 110 (2001), no. 2, 217--251. doi:10.1215/S0012-7094-01-11022-3. https://projecteuclid.org/euclid.dmj/1087574856


Export citation

References

  • J.-L Brylinski and S. Zucker, ``An overview of recent advances in Hodge theory'' in Several Complex Variables,VI, Encyclopaedia Math. Sci. 69, Springer, Berlin, 1990, 39--142.
  • E. Cattani and A. Kaplan, ``Degenerating variations of Hodge structure'' in Actes du colloque de théorie de Hodge (Luminy, 1987), Astérisque 179/180, Soc. Math. France, Montrouge, 1989, 9, 67--96.
  • E. Cattani, A. Kaplan, and W. Schmid, Degeneration of Hodge structures, Ann. of Math. (2) 123 (1986), 457--535.
  • P. Deligne, La conjecture de Weil, II, Inst. Hautes Études Sci. Publ. Math. 52 (1980), 137--252.
  • --. --. --. --., ``Local behavior of Hodge structures at infinity'' in Mirror Symmetry, II, ed. B. Green and S.-T. Yau, AMS/IP Stud. Adv. Math. 1, Amer. Math. Soc., Providence, 1997, 683--699.
  • --------, private communication, 1995.
  • P. A. Griffiths, Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems, Bull. Amer. Math. Soc. 76 (1970), 228--296.
  • R. M. Hain, ``The geometry of the mixed Hodge structure on the fundamental group'' in Algebraic Geometry (Brunswick, Maine, 1985), ed. S. J. Bloch, Proc. Sympos. Pure Math. 46, Part 2, Amer. Math. Soc., Providence, 1987, 247--282.
  • A. Kaplan, Notes on the moduli spaces of Hodge structures, private communication, fall 1995.
  • M. Kashiwara, A study of variation of mixed Hodge structure, Publ. Res. Inst. Math. Sci. 22 (1986), 991--1024.
  • G. J. Pearlstein, Variations of mixed Hodge structure, Higgs fields and quantum cohomology, Manuscripta Math. 102 (2000), 269--310.
  • --------, The geometry of the Deligne-Hodge decomposition, Ph.D. thesis, University of Massachusetts, Amherst, 1999.
  • W. Schmid, Variation of Hodge structure: The singularities of the period mapping, Invent. Math. 22 (1973), 211--319.
  • C. T. Simpson, Higgs bundles and local systems, Inst. Hautes Études Sci. Publ. Math. 75 (1992), 5--95.
  • --------, Mixed twistor structures, preprint..
  • J. Steenbrink and S. Zucker, Variation of mixed Hodge structure, I, Invent. Math. 80 (1985), 489--542.
  • S. Usui, Variation of mixed Hodge structure arising from family of logarithmic deformations, II: Classifying space, Duke Math. J. 51 (1984), 851--875.